Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Mammalian Diversity in South America

R. Terry Chesser, Shannon J. Hackett and Michael A. Mares
Science
New Series, Vol. 256, No. 5063 (Jun. 12, 1992), pp. 1502-1505
Stable URL: http://www.jstor.org/stable/2876883
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • More info
  • Add to My Lists
  • Cite this Item
Mammalian Diversity in South America
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1502
    1502
  • Thumbnail: Page 
1503
    1503
  • Thumbnail: Page 
[1504]
    [1504]
  • Thumbnail: Page 
1505
    1505
Part of Sustainability